# SDR 03091405

- Difficulty date: April 1, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N405FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3155
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, SEVERAL EMERGENCY EXIT SIGN LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REPLACED LIGHTS IN THE EMERGENCY EXIT SIGNS,  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RELEASED FOR CONTINUTED SERVICE
